# SDR GTIA2024091338369

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,103 hours, 2,960 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFTER ENTERING MOISTURE WE HAND NUMMEROUS EVENT. 1ST START AROUND FL 210 ANDIPERIODICALLY WOULD CYCLE ALL THE WAY DOWN TO 4000FT. -R/R RECIRCULATING FILTER IAW AMM 21-21-41. PERFORMED PACL BURN OUT  WITH ENGINES IAW AMM 21-00-00-615-004. NO ODOR NOTED AT THIS TIME. PERFORMED GVI OF APU COMPARTMENT IAW TI 2100-2002-NED WO# 324873. NO EVIDENCE OF OIL CONTAMINATION/ LAEKS. A/C OK FOR SVC.
